# SDR COMA0760183

- Difficulty date: February 12, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 17,384 hours, 14,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 66051
- Condition: Discharged
- Location: Cabin
- Part time: 17,299 hours, 15,221 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5550 - EMERGENCY LIGHTING FAILED TEST.  REPLACED EMERGENCY LIGHTING BATTERY PACK.
